# SDR HYIA20160711001

- Difficulty date: July 5, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N530BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2209
- Aircraft time: 13,864 hours, 38,184 cycles
- Engine: Lyc IO540K1B5
- Engine time: 2 hours, 2 cycles
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Cylinder
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RIGHT ENGINE AFTER FAILED ENGINE CHANGE FUNCTIONAL CHECK FLIGHT; MAINTENANCE NOTED LARGE AMOUNTS OF METAL IN OIL SAMPLES. FURTHER INVESTIGATION REVEALED DAMAGED SPARK PLUGS, PISTON, AND CYLINDER WALL AT THE NR 2 CYLINDER. DURING REMOVAL OF CYLINDER AT INSTRUCTION OF LYCOMING, UNIDENTIFIABLE OBJECT WAS FOUND IN SECTION OF INTAKE TUBE.   NR 2 CYLINDER ASSEMBLY, INCLUDING PISTON, AND THE OIL SUMP WERE REPLACED WITH SERVICEABLE PARTS.
